Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 30, 2025, 7:13 PM CDT for Bee County, Live Oak County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2025, 7:13 PM CDT (00:13 UTC)
- Expired
- Apr 30, 2025, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 79 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2325 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:33 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 30, 6:33 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 633 PM CDT Wed Apr 30 2025 ...New AVIATION... .SHORT TERM... (Tonight through Thursday night) Issued at 116 PM CDT Wed Apr 30 2025 Key Messages: - Low chance for light showers/thunderstorms Thursday morning, followed by a moderate heat risk in the afternoon. A shortwave trough is moving through northern Texas and the Texas Panhandle. At the surface, this is pushing an extensive area of showers and thunderstorms through the Dallas Metroplex. This MCS structure will continue to move eastward, with storms forming and propagating to the northeast on the southern tail as it moves through southeast Texas. The biggest question is how intense the showers and thunderstorms will be as it moves through the Houston metro. Some hi-res guidance is showing an outflow boundary from the southern tail of this MCS and popping up showers and thunderstorms along the Middle Texas coast. The other half of the guidance has the southern tail convection fizzling out as it approaches the Hwy 59 corridor, and thus reducing chances for showers and thunderstorms near the Victoria Crossroads Thursday morning. For this reason, I have increased PoPs along coastal counties near sunrise and diminishing throughout Thursday morning. Minimal accumulations expected at this time, but in a stronger shower/thunderstorm, a few tenths of rainfall is not outside the realm of possibility. Thursday night another shortwave moves across South Texas introducing chances for widespread shower/thunderstorm activity. Due to the moistness of the Gulf staying in the area, dewpoints in the low to mid 70s will keep our morning lows in the 70s Thursday morning with highs climbing into the 90s to low 100s (upper 80s along the coastline and into the Victoria Crossroads). Given this humid airmass, heat risk will increase to moderate across the Brush County and toward the Rio Grande. && .LONG TERM... (Friday through next Tuesday) Issued at 116 PM CDT Wed Apr 30 2025 - Soggy weekend with widespread showers/thunderstorms - Marginal Risk of Excessive Rainfall through Saturday Friday, the flow aloft will be split with troughing along the West and in the Great Lakes, with ridging along the Rockies and into the Great Plains. Below all this, the subtropical jet will be increasing influence in South Texas providing the necessary widespread diffluence to support a widespread rain event Friday through Sunday. The probability for rainfall amounts exceeding 1 inch for the 3-day period ending Sunday morning generally is low to moderate (30-50% chance), potentially making for soggy Cinco de Mayo festivities this weekend. Per the latest forecast package, the area with the highest forecast amounts will be across the western Brush Country. We will have to continue to monitor these trends. As of right now, WPC still has portions of northern Brush Country under a Marginal through of Excessive Rainfall from Thursday through Saturday, with all of the forecast area under this marginal threat on Saturday. This area will continue to pushing east through the upcoming week, with a return of precipitation from Tuesday through mid week. Confidence in forecast rainfall amounts are low given the uncertainty in how strong the Pacific closed low will be as it moves into the Southwest and how quickly it does so. Temperatures will be in the 90s on Friday, but with widespread rain and overcast skies dominating the forecast this weekend, highs will struggle to climb above the 80s. By the upcoming work week, highs across the Brush Country climb into the low 90s while remaining in the 80s in the Victoria Crossroads. && .AVIATION... (00Z TAFS) Issued at 618 PM CDT Wed Apr 30 2025 VFR conditions will persist into the evening hours with breezy southeasterly winds decreasing to around 10 knots overnight. MVFR CIGs will build in once again tonight for our easternmost sites a little after sunset, with our western sites forecast to lower to MVFR levels closer to sunrise. Low probabilities for patchy fog exist across the Coastal Plains, including KALI. Included a TEMPO group to denote brief MVFR VSBYs and IFR CIGs Thursday morning. CIGs will gradually lift back to VFR by mid-to-late morning alongside gusty winds, sustained around 15-20 knots with gusts up to 25 knots. As for precipitation, low chances (20-40%) of isolated showers and storms exist tomorrow morning across the Coastal Plains and into the Victoria Crossroads. Overall confidence/predictability remains low at this time. However, opted to include a PROB30 group for -SHRA for KVCT where confidence is highest. && .MARINE... Issued at 116 PM CDT Wed Apr 30 2025 Onshore flow will be moderate to fresh (BF 4-5) tonight leading to Small Craft Should Exercise Caution conditions. The flow will diminish Thursday to gentle to moderate (BF 3-4) by the afternoon. Some light showers and thunderstorms near Matagorda Bay possible Thursday morning. Expect a gentle to moderate (BF 3-4) onshore flow through Saturday with seas decreasing from 5 ft to 3-4 ft by this weekend with increased chances of scattered to widespread showers and thunderstorms. By Monday, onshore flow increases to moderate to fresh (BF 4-5) with seas increasing to 4-6 ft. && .FIRE WEATHER... Issued at 116 PM CDT Wed Apr 30 2025 Moisture will increase Thursday through the weekend, negating fire weather concerns. Low shower and thunderstorm chances Wednesday through Thursday will increase to medium Friday through the weekend. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 75 88 74 87 / 0 20 10 10 Victoria 72 89 71 88 / 10 40 10 30 Laredo 74 99 72 95 / 10 20 30 20 Alice 72 93 72 92 / 0 20 10 10 Rockport 75 86 75 86 / 20 20 10 10 Cotulla 72 98 71 94 / 10 20 30 30 Kingsville 73 91 73 89 / 10 20 10 10 Navy Corpus 76 83 75 83 / 10 30 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && SHORT TERM...AE/82 LONG TERM....AE/82 AVIATION...KRS/98
In the hours before
Special weather statement, Apr 30, 6:51 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
651 PM CDT Wed Apr 30 2025
TXZ231-010015-
Live Oak TX-
651 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LIVE OAK COUNTY
THROUGH 715 PM CDT...
At 651 PM CDT, Doppler radar was tracking a strong thunderstorm over
Campbellton, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Esseville and Nell.
This includes Interstate 37 near mile marker 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2871 9802 2865 9828 2879 9810
TIME...MOT...LOC 2351Z 248DEG 21KT 2875 9832
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KRSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:00 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 30 min |
| Apr 30, 8:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 36 min |
| Apr 30, 9:03 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 15 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.